MathSciNet Relay Station
MathSciNet bibliographic data
MR2009679 37D45
Zhou, Tianshou; Chen, Guanrong; Yang, Qigui Constructing a new chaotic system based on the Šilnikov criterion. Chaos Solitons Fractals 19 (2004), no. 4, 985–993.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement